Side Effects Of Sedation Consumption In Epilepsy Sufferers?
Hello, thank you for the question to HealthReplies.com.
The drug you mentioned contains Clonazepam, an anti-anxiety drug or sedative that can also be used to control seizures and calm a person.
This drug should be taken based on the advice and supervision of a neurologist or psychiatrist.
Even to stop this drug, it must be based on doctor's advice and supervision, because the side effects arising from the use and stopping of this drug without doctor's advice and supervision are very numerous and detrimental.
Some side effects if this drug is stopped suddenly:
1. mood changes
3. excessive palpitations and anxiety
5. one day will be able to cause seizures again
To stop this drug properly, we recommend that you consult with a neurologist or psychiatrist, because stopping this drug must be done gradually not only in terms of the frequency being reduced slowly, but the dosage is also slowly lowered.
1. Do not stop the drug by itself without directives and dotkter supervision
2. consume drugs according to applicable regulations
3. control yourself and emotions and mood
4. condition the environment around the bed to be calm, the lights are turned off, freeing heavy thoughts and so on
Thus, hopefully useful :)